# SDR SWAA2025103124954

- Difficulty date: October 16, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING, BS 727B, RBL 24.75,  FLOOR STRUCTURE.  REPLACED THE FITTING IAW SRM 51-40-02-0G-0 AND DWG 146A5502 SHEET 9 REV A.
